# SDR SWAA2021102625520

- Difficulty date: October 3, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26R, BS 540, WL 153. REMOVED FASTENERS FROM STRINGER IAW SRM 51-40-02-0G-0.  EVALUATED CRACK AND FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1, PARA 4A(2)(A)1.   FABRICATED, LOCATED & DRILLED A NEW STRINGER SECTION AND SPLICE IAW SRM 53-00-03-2R-1, FIG 205.  APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS IAW SRM 53-00-03-2R-1, PARA 4.I.   APPLIED PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1.  PERFORMED VISUAL INSPECTION,  NO MORE DAMAGE FOUND IAW SRM 53-00-03-2R-1, REPAIR 1 STEP 4B(1).   HFEC INSPECTED CUT EDGES IAW NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  INSTALLED THE NEW STRINGER SECTION AND SPLICE IAW SRM 53-00-03-2R-1, REPAIR 1, SOPM 20-50-19 AND DWG 143A3230 REV A.
